Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Concussion in head causing pain on the back of head towards lower part on lifting weights. Treatment?

i think i have a cuncution cut i didnt get hit by ny thing but i did have an intence work out in one of my colloge football practaces and i think it might be a cuncution or a blood vessel that might be weard cus when i try to lift waights my head hurts mostly in the back of my head toward the lower part and i dont know what to do or how to treat it, i was thinking it will just heal over time and this head ach or concution hppend 3 days ago and still hurts when i lift
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
You have occipital throbbing while lifting weight.
As already 3 days passed there should not be worry for any serious vessel disturbances.There are chances that concussion force have given mild swelling inside.
Watch for more intense severe headache,Any fluid coming from nose or fainting attacks or vibrating sense.if you notice any of this then consult your doctor.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor